# SDR DALA2018071604504

- Difficulty date: July 14, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 80,308 hours, 36,534 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Unserviceable
- Location: Crew Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR DAMPER 842, AFT GALLEY AREA, DOESN'T PASS CHECK. REMOVED AND REPLACED DOOR DAMPER AND EMERGENCY CYLINDER. CHECKS GOOD.
